The Open UniversitySkip to content

Open Research Online
Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Jump to: 2010 | 2008
Number of items: 2.


Conder, Marston; Potočnik, Primož and Širáň, Jozef (2010). Regular maps with almost Sylow-cyclic automorphism groups, and classification of regular maps with Euler characteristic −p2. Journal of Algebra, 324(10) pp. 2620–2635. restricted access item, not available for direct download


Baake, Michael; Heuer, Manuela and Moody, Robert V. (2008). Similar sublattices of the root lattice A4. Journal of Algebra, 320(4) pp. 1391–1408.

This list was generated on Fri Jun 22 21:53:35 2018 BST.

Policies | Disclaimer

© The Open University   contact the OU